Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some irregular distributions modulo $ 1$


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 19 (1968), 592-594
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1968-0224567-3
MathSciNet review: 0224567
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jean-Pierre Kahane and Raphaël Salem, Ensembles parfaits et séries trigonométriques, Actualités Sci. Indust., No. 1301, Hermann, Paris, 1963 (French). MR 0160065
  • [2] A. Pflüger, On functions bounded at the lattice points, Proc. London Math. Soc. (2) 42 (1936-1937), 305-315.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224567-3
Article copyright: © Copyright 1968 American Mathematical Society